MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS RESURFACING HEAD; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS RESURFACING HEAD; SHOULDER JOINT METAL PROSTHESIS
Model Number HUMERAL HEAD 43X16MM
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 01/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
"it was reported that a patient had a humeral component loosening 13 years after primary surgery, the revision is scheduled on (b)(6) 2020, patient id: (b)(6)".
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.

Brand Name
AEQUALIS RESURFACING HEAD
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key9698953
Report Number3000931034-2020-00013
Device Sequence Number2423083
Product Code KWS
UDI-Device Identifier03700386926945
UDI-Public03700386926945
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062661
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/10/2012
Device Model NumberHUMERAL HEAD 43X16MM
Device Catalogue NumberDWD804
Device Lot Number4746AF
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/13/2020
Supplement Date Received by Manufacturer01/13/2020
Initial Report FDA Received Date02/12/2020
Supplement Report FDA Received Date05/05/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient Weight95